# SDR SWAA2013070818025

- Difficulty date: July 4, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 51,364 hours, 40,729 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 6550820
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PLATE CRACKED BETWEEN WBL 157 TO WBL 183.  R&R PLATE IAW SRM & DRAWING.
